# SDR QMLA2013F00175

- Difficulty date: August 31, 2013
- Submitted: September 9, 2013
- Operation: General aviation
- Aircraft: N900UM
- Make and model: Doug MD 900
- Aircraft serial: 90000112
- Aircraft time: 1,804 hours, 8,127 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILUMINATED AND FAULT RECORDED IN IIDS.  FOUND FIRE LOOP WIRE SHIELDING CHAFED THROUGH NEAR THE BACK SIDE OF THE NR 2 ENGINE FIRE WALL.
